# SDR DJFA2006248

- Difficulty date: May 13, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N813CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 7,287 hours, 4,425 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Duct
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KLAS - KLAS  TRIP ID# 1018611  FOLLOWING DEPARTURE FROM KLAS WHILE CLIMBING THROUGH 4,000 FT THE CREW RECEIVED A REAR BAY OVERHEAT INDICATION.  EMERGENCY ACTIONS OF CLOSING THE MAIN AIR VALVES AND OPENING THE FLIGHT DECK AIR VALVES WERE ACCOMPLISHED.  THE REAR BAY OVERHEAT LIGHT EXTINGUISHED AND THE AIRCRAFT WAS RETURNED TO KLAS WHERE AN UNEVENTFUL LANDING WAS COMPLETED.  AFTER  DISCOVERING BLEED AIR WAS BLOWING ON THE SENSOR MAINTENANCE REPLACED TWO SEALS AND TWO PACKINGS FOR THE AIR DUCTING AND REPOSITIONED THE V-BAND CLAMPS.  NO FURTHER DEFECTS WERE NOTED WHEN THE AREA WAS RECHECKED DURING A HIGH POWER ENGINE RUN.  THE AIRCRAFT WAS RETURNED TO SERVICE.  KLAS TRIP ID# 1020965  ON 17 MAY, 2006 THE CREW REPORTE
